# SDR SWIA200413352

- Difficulty date: May 26, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 8,075 hours, 6,333 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Broken
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED MULTIPLE NUISANCE AMBER MLG OVERHEAT FAIL MESSAGES.  UPON TOUCHDOWN, RECEIVED MASTER WARNING MLG BAY OVERHEAT WITH AURAL GEAR BAY OVERHEAT.  REMOVED AND REPLACED BROKEN LT WHEEL BIN ELEMENT PER CRJ MM 26-14-01.  OPS CHECK GOOD.
